# SDR FDEA202209192345

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 37,321 hours, 22,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51481
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 600-620 RBL 45 SEAT TRACK SCALLOP DAMAGED  ACCOMPLISHED FEDEX EA# F-5310-T0370555 : FUSELAGE - MAINFRAME-SEAT TRACK, RBL 45- STA   590, SPLICE REPAIR
